Loading [MathJax]/jax/output/SVG/config.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1998, Volume 32, Issue 4, Pages 63–68
DOI: https://doi.org/10.4213/faa438
(Mi faa438)
 

This article is cited in 19 scientific papers (total in 19 papers)

The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation

V. A. Timorin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Received: 27.01.1998
English version:
Functional Analysis and Its Applications, 1998, Volume 32, Issue 4, Pages 268–272
DOI: https://doi.org/10.1007/BF02463209
Bibliographic databases:
Document Type: Article
UDC: 512.647+514.177+515.165.4
Language: Russian
Citation: V. A. Timorin, “The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation”, Funktsional. Anal. i Prilozhen., 32:4 (1998), 63–68; Funct. Anal. Appl., 32:4 (1998), 268–272
Citation in format AMSBIB
\Bibitem{Tim98}
\by V.~A.~Timorin
\paper The Mixed Hodge--Riemann Bilinear Relations in the Linear Situation
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 4
\pages 63--68
\mathnet{http://mi.mathnet.ru/faa438}
\crossref{https://doi.org/10.4213/faa438}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1678857}
\zmath{https://zbmath.org/?q=an:0948.32021}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 4
\pages 268--272
\crossref{https://doi.org/10.1007/BF02463209}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000081453400006}
Linking options:
  • https://www.mathnet.ru/eng/faa438
  • https://doi.org/10.4213/faa438
  • https://www.mathnet.ru/eng/faa/v32/i4/p63
  • This publication is cited in the following 19 articles:
    1. Xuemiao Chen, “Admissible Hermitian–Yang–Mills connections over normal varieties”, Math. Ann., 2025  crossref
    2. Zeng Chen, Guanxiang Wang, “A vector bundle valued mixed hard Lefschetz theorem”, Acta Math Sci, 45:2 (2025), 514  crossref
    3. Yashan Zhang, “A note on Teissier problem for nef classes”, Proc. Amer. Math. Soc., 2024  crossref
    4. Zhangchi Chen, “Hodge-Riemann property of Griffiths positive matrices with (1,1)-form entries”, Proc. Amer. Math. Soc., 152:10 (2024), 4115  crossref
    5. Ramon van Handel, Lecture Notes in Mathematics, 2327, Geometric Aspects of Functional Analysis, 2023, 337  crossref
    6. Zhang Ya., “On Higher-Rank Khovanskii-Teissier Inequalities”, J. Funct. Anal., 282:1 (2022), 109264  crossref  isi
    7. Chen X., Wentworth R.A., “Compactness For Omega-Yang-Mills Connections”, Calc. Var. Partial Differ. Equ., 61:2 (2022), 58  crossref  isi
    8. Jan Kotrbatý, Thomas Wannerer, “On mixed Hodge–Riemann relations for translation-invariant valuations and Aleksandrov–Fenchel inequalities”, Commun. Contemp. Math., 24:07 (2022)  crossref
    9. Xiao J., “Mixed Hodge-Riemann Bilinear Relations Andm-Positivity”, Sci. China-Math., 64:7 (2021), 1703–1714  crossref  isi
    10. Kotrbaty J., “On Hodge-Riemann Relations For Translation-Invariant Valuations”, Adv. Math., 390 (2021), 107914  crossref  isi
    11. Diamond B.E., “Smooth Surfaces in Smooth Fourfolds With Vanishing First Chern Class”, J. Pure Appl. Algebr., 222:5 (2018), 1164–1188  crossref  mathscinet  zmath  isi  scopus
    12. Xu Wang, “A remark on the Alexandrov–Fenchel inequality”, Journal of Functional Analysis, 274:7 (2018), 2061  crossref
    13. Li P., “Cauchy-Schwarz-Type Inequalities on Kahler Manifolds-II”, J. Geom. Phys., 99 (2016), 256–262  crossref  mathscinet  zmath  isi  scopus
    14. Dinh T.-C., Nguyen V.-A., Truong T.T., “Equidistribution For Meromorphic Maps With Dominant Topological Degree”, Indiana Univ. Math. J., 64:6 (2015), 1805–1828  crossref  mathscinet  zmath  isi  scopus
    15. Nessim Sibony, Tien-Cuong Dinh, “Rigidity of Julia sets for Hénon type maps”, JMD, 8:3/4 (2015), 499  crossref
    16. Tien-Cuong Dinh, Viet-Anh Nguyen, Tuyen Trung Truong, “On the Dynamical Degrees of Meromorphic Maps Preserving a Fibration”, Commun. Contemp. Math., 14:6 (2012), 1250042  crossref  mathscinet  zmath  isi  scopus
    17. Cattani, E, “Mixed Lefschetz Theorems and Hodge-Riemann Bilinear Relations”, International Mathematics Research Notices, 2008, rnn025  crossref  mathscinet  zmath  isi  scopus
    18. Dinh, TC, “The mixed Hodge-Riemann bilinear relations for compact Kahler manifolds”, Geometric and Functional Analysis, 16:4 (2006), 838  crossref  mathscinet  zmath  isi  scopus
    19. Dinh, TC, “Commutative groups of automorphisms of a compact Kahler manifold”, Duke Mathematical Journal, 123:2 (2004), 311  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:579
    Full-text PDF :403
    References:83
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025